Chin. Phys. B
Citation Search Quick Search

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » About CPB
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse CPB
   » In Press
   » Current Issue
   » Earlier Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Editor Login
   » Office Login
Links
   »
Other articles related with "02.30.Ik":
100501 Xiangyu Yang, Zhao Zhang, Biao Li
  Soliton molecules and dynamics of the smooth positon for the Gerdjikov-Ivanov equation
    Chin. Phys. B   2020 Vol.29 (10): 100501-100501 [Abstract] (7) [HTML 1 KB] [PDF 1627 KB] (5)
80502 Sen-Yue Lou
  A novel (2+1)-dimensional integrable KdV equation with peculiar solution structures
    Chin. Phys. B   2020 Vol.29 (8): 80502-080502 [Abstract] (49) [HTML 1 KB] [PDF 839 KB] (44)
67501 Xu-Chu Huang, Yi-Hua Song, Yi Sun
  Exact solution of a topological spin ring with an impurity
    Chin. Phys. B   2020 Vol.29 (6): 67501-067501 [Abstract] (65) [HTML 1 KB] [PDF 438 KB] (63)
50201 Xian-Guo Geng, Fei-Ying Guo, Yun-Yun Zhai
  Two integrable generalizations of WKI and FL equations: Positive and negative flows, and conservation laws
    Chin. Phys. B   2020 Vol.29 (5): 50201-050201 [Abstract] (64) [HTML 1 KB] [PDF 468 KB] (85)
40201 Heng-Chun Hu, Fei-Yan Liu
  Nonlocal symmetries and similarity reductions for Korteweg-de Vries-negative-order Korteweg-de Vries equation
    Chin. Phys. B   2020 Vol.29 (4): 40201-040201 [Abstract] (58) [HTML 1 KB] [PDF 782 KB] (92)
40501 Haifeng Wang, Yufeng Zhang
  Lump, lumpoff and predictable rogue wave solutions to a dimensionally reduced Hirota bilinear equation
    Chin. Phys. B   2020 Vol.29 (4): 40501-040501 [Abstract] (61) [HTML 1 KB] [PDF 1382 KB] (73)
30202 Zhong Du, Bo Tian, Qi-Xing Qu, Xue-Hui Zhao
  Lax pair and vector semi-rational nonautonomous rogue waves fora coupled time-dependent coefficient fourth-order nonlinear Schrödinger system in an inhomogeneous optical fiber
    Chin. Phys. B   2020 Vol.29 (3): 30202-030202 [Abstract] (68) [HTML 1 KB] [PDF 4270 KB] (65)
20302 Xiao-Fei Dong, You-Fei Xie, Qing-Hu Chen
  Unified approach to various quantum Rabi models witharbitrary parameters
    Chin. Phys. B   2020 Vol.29 (2): 20302-020302 [Abstract] (118) [HTML 1 KB] [PDF 603 KB] (112)
20303 Yan-Hong Qin, Yong Wu, Li-Chen Zhao, Zhan-Ying Yang
  Interference properties of two-component matter wave solitons
    Chin. Phys. B   2020 Vol.29 (2): 20303-020303 [Abstract] (91) [HTML 1 KB] [PDF 4159 KB] (168)
120201 Zhi-Jin Xiong, Qing Xu, Liming Ling
  Dark and multi-dark solitons in the three-component nonlinear Schrödinger equations on the general nonzero background
    Chin. Phys. B   2019 Vol.28 (12): 120201-120201 [Abstract] (166) [HTML 1 KB] [PDF 11521 KB] (134)
110201 Zhao Zhang, Xiangyu Yang, Wentao Li, Biao Li
  Trajectory equation of a lump before and after collision with line, lump, and breather waves for (2+1)-dimensional Kadomtsev-Petviashvili equation
    Chin. Phys. B   2019 Vol.28 (11): 110201-110201 [Abstract] (149) [HTML 1 KB] [PDF 1783 KB] (118)
110202 Jian-Gen Liu, Xiao-Jun Yang, Yi-Ying Feng
  Resonant multiple wave solutions to some integrable soliton equations
    Chin. Phys. B   2019 Vol.28 (11): 110202-110202 [Abstract] (107) [HTML 1 KB] [PDF 889 KB] (119)
100202 Feng Yuan, Jing-Song He, Yi Cheng
  Exact solutions of a (2+1)-dimensional extended shallow water wave equation
    Chin. Phys. B   2019 Vol.28 (10): 100202-100202 [Abstract] (148) [HTML 1 KB] [PDF 2505 KB] (138)
90201 Feng-Jie Cen, Yan-Dan Zhao, Shuang-Yun Fang, Huan Meng, Jun Yu
  Painlevé integrability of the supersymmetric Ito equation
    Chin. Phys. B   2019 Vol.28 (9): 90201-090201 [Abstract] (125) [HTML 1 KB] [PDF 334 KB] (70)
60502 Ling-Zheng Meng, Yan-Hong Qin, Li-Chen Zhao, Zhan-Ying Yang
  Domain walls and their interactions in a two-component Bose-Einstein condensate
    Chin. Phys. B   2019 Vol.28 (6): 60502-060502 [Abstract] (137) [HTML 1 KB] [PDF 3562 KB] (122)
20202 Abdselam Silem, Cheng Zhang, Da-Jun Zhang
  Dynamics of three nonisospectral nonlinear Schrödinger equations
    Chin. Phys. B   2019 Vol.28 (2): 20202-020202 [Abstract] (174) [HTML 1 KB] [PDF 5645 KB] (144)
10201 Xi-Zhong Liu, Jun Yu, Zhi-Mei Lou, Xian-Min Qian
  A nonlocal Burgers equation in atmospheric dynamical system and its exact solutions
    Chin. Phys. B   2019 Vol.28 (1): 10201-010201 [Abstract] (169) [HTML 1 KB] [PDF 1200 KB] (136)
10202 Xi-Xiang Xu, Min Guo
  A note on “Lattice soliton equation hierarchy and associated properties”
    Chin. Phys. B   2019 Vol.28 (1): 10202-010202 [Abstract] (139) [HTML 1 KB] [PDF 343 KB] (89)
10501 Li-Chen Zhao, Zhan-Ying Yang, Wen-Li Yang
  Solitons in nonlinear systems and eigen-states in quantum wells
    Chin. Phys. B   2019 Vol.28 (1): 10501-010501 [Abstract] (139) [HTML 1 KB] [PDF 630 KB] (123)
120201 Panfeng Zheng, Man Jia
  A more general form of lump solution, lumpoff, and instanton/rogue wave solutions of a reduced (3+1)-dimensional nonlinear evolution equation
    Chin. Phys. B   2018 Vol.27 (12): 120201-120201 [Abstract] (224) [HTML 1 KB] [PDF 6451 KB] (189)
120202 Si-Qi Xu, Xian-Guo Geng
  N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
    Chin. Phys. B   2018 Vol.27 (12): 120202-120202 [Abstract] (193) [HTML 1 KB] [PDF 915 KB] (365)
70201 Zhou-Zheng Kang, Tie-Cheng Xia, Xi Ma
  Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
    Chin. Phys. B   2018 Vol.27 (7): 70201-070201 [Abstract] (193) [HTML 1 KB] [PDF 5307 KB] (227)
70306 EJKP Nandani, Xi-Wen Guan
  Momentum distribution and non-local high order correlation functions of 1D strongly interacting Bose gas
    Chin. Phys. B   2018 Vol.27 (7): 70306-070306 [Abstract] (245) [HTML 1 KB] [PDF 359 KB] (158)
60201 Shuai-Jun Liu, Xiao-Yan Tang, Sen-Yue Lou
  Multiple Darboux-Bäcklund transformations via truncated Painlevé expansion and Lie point symmetry approach
    Chin. Phys. B   2018 Vol.27 (6): 60201-060201 [Abstract] (165) [HTML 1 KB] [PDF 477 KB] (218)
40201 Xian-Guo Geng, Yun-Yun Zhai
  An extension of integrable equations related to AKNS and WKI spectral problems and their reductions
    Chin. Phys. B   2018 Vol.27 (4): 40201-040201 [Abstract] (236) [HTML 1 KB] [PDF 589 KB] (200)
40202 Han-Ze Liu, Li-Xiang Zhang
  Integrability classification and exact solutions to generalized variable-coefficient nonlinear evolution equation
    Chin. Phys. B   2018 Vol.27 (4): 40202-040202 [Abstract] (228) [HTML 1 KB] [PDF 554 KB] (179)
30201 Li-Yuan Ma, Jia-Liang Ji, Zong-Wei Xu, Zuo-Nong Zhu
  Solitary wave for a nonintegrable discrete nonlinear Schrödinger equation in nonlinear optical waveguide arrays
    Chin. Phys. B   2018 Vol.27 (3): 30201-030201 [Abstract] (238) [HTML 1 KB] [PDF 2824 KB] (234)
20201 Li-Li Huang, Zhi-Jun Qiao, Yong Chen
  Soliton-cnoidal interactional wave solutions for the reduced Maxwell-Bloch equations
    Chin. Phys. B   2018 Vol.27 (2): 20201-020201 [Abstract] (197) [HTML 1 KB] [PDF 7754 KB] (297)
10504 Yang Ren, Zhan-Ying Yang, Chong Liu, Wen-Li Yang
  Controllable optical superregular breathers in the femtosecond regime
    Chin. Phys. B   2018 Vol.27 (1): 10504-010504 [Abstract] (200) [HTML 1 KB] [PDF 2279 KB] (150)
120201 Tao Xu, Yong Chen, Ji Lin
  Localized waves of the coupled cubic-quintic nonlinear Schrödinger equations in nonlinear optics
    Chin. Phys. B   2017 Vol.26 (12): 120201-120201 [Abstract] (277) [HTML 1 KB] [PDF 11921 KB] (253)
First page | Prev page | Next page | Last pagePage 1 of 4, 120 records
Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn